Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2011, Article ID 936781, 11 pages
http://dx.doi.org/10.1155/2011/936781
Research Article

Effective Antenna Modellings for NF-FF Transformations with Spherical Scanning Using the Minimum Number of Data

Department of Electronic and Computer Engineering, University of Salerno, Via Ponte Don Melillo, I-84084 Fisciano (Salerno), Italy

Received 23 September 2010; Accepted 15 January 2011

Academic Editor: Z. Chen

Copyright © 2011 Francesco D'Agostino et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Francesco D'Agostino, Flaminio Ferrara, Claudio Gennarelli, Rocco Guerriero, and Massimo Migliozzi, “Effective Antenna Modellings for NF-FF Transformations with Spherical Scanning Using the Minimum Number of Data,” International Journal of Antennas and Propagation, vol. 2011, Article ID 936781, 11 pages, 2011. https://doi.org/10.1155/2011/936781.